# SDR ERAA092654

- Difficulty date: October 26, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 15,016 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Blower
- Part number: 209062502101
- Part serial: 5100712
- Condition: Damaged
- Location: Oil Cooler
- Part time: 9,823 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER DUE 1500 HR OVERHAUL.  NO DEFECTS NOTED.  DURING NDT CHECK NOTED ON BLADE OF IMPELLER AND RIM OF CASING ASSY.   DISASSEMBLED, CLEANED AND VISUALLY INSPECTED ALL PARTS.  C/W NDT OF REQUIRED PARTS.  OVERHAULED IAW ERA CAMP PROGRAM AND BHT 412-CR&O CHAPTER 79.  REASSEMBLED IAW 412-CR AND O CH 79 INSTALLING NEW CASING ASSY, NEW IMPELLER, 2 EA NEW BEARINGS, DECAL, ORING GASKET.  TT 9823.3
